# SDR RAIA2018122870026

- Difficulty date: November 27, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT ABOVE CARGO DOOR FRAME 65 SHEER CLIP IS CRACKED BETWEEN STR 7 & 8....REMOVED AND REPLACED CRACKED SHEER CLIP BETWEEN STR 7 & 8.
